Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 16, NWS Pocatello, ID

April 28, 2013

NWS Pocatello, ID issued this wind advisory at Apr 28, 2013, 1:36 PM MDT. It took effect at Apr 29, 2013, 12:00 PM MDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2013, 1:36 PM MDT (19:36 UTC)
In effect from
Apr 29, 2013, 12:00 PM MDT
Expired
Apr 29, 2013, 9:00 PM MDT
In force
9 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

987 
WWUS75 KPIH 281936
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
136 PM MDT SUN APR 28 2013

.A COLD FRONT PASSING THROUGH IDAHO ON MONDAY WILL BRING VERY
WINDY CONDITIONS AGAIN. WIND OF 30 TO 35 MPH WITH STRONGER GUSTS ARE
LIKELY IN THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN. 
IDZ017-021-290300-
/O.NEW.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/
/O.CON.KPIH.WI.Y.0015.000000T0000Z-130429T0300Z/
EASTERN MAGIC VALLEY-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
POCATELLO...BLACKFOOT
136 PM MDT SUN APR 28 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. A
WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...WINDS WILL DIMINISH LATER THIS EVENING...THEN PICK UP
  AGAIN BY MONDAY AFTERNOON. THE WINDS WILL AGAIN DIMINISH LATER
  MONDAY EVENING. 

* WINDS...WEST AT 30 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON
  AND EARLY EVENING. MONDAY AFTERNOON AND EARLY EVENING...WEST TO
  SOUTHWEST WINDS 30 TO 35 MPH WITH GUSTS NEAR 5O MPH.

* LOCATIONS INCLUDE...AMERICAN FALLS...POCATELLO...AND BLACKFOOT.

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN IN A CROSSWIND SITUATION. THE ONLY 
  SOLUTION IS TO SLOW DOWN. DURING THE SPRING...RECENTLY PLOWED 
  AGRICULTURAL FIELDS WILL PROVIDE SOIL THAT BECOMES BLOWING 
  DUST WHEN CARRIED AWAY BY THE WIND. THIS CAN MEAN SUDDEN 
  CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO. DRIVERS 
  SHOULD PAY ATTENTION TO THE ROAD AHEAD AND DRIVE AT SLOWER 
  SPEEDS TO MITIGATE THE HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-290300-
/O.NEW.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
136 PM MDT SUN APR 28 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. 

* TIMING...MONDAY AFTERNOON THROUGH MONDAY EVENING.

* WINDS...WEST TO SOUTHWEST WINDS 30 TO 35 MPH WITH GUSTS NEAR 5O
  MPH.

* LOCATIONS INCLUDE...IDAHO FALLS...REXBURG...INL COMPLEX.

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN IN A CROSSWIND SITUATION. THE ONLY 
  SOLUTION IS TO SLOW DOWN. DURING THE SPRING...RECENTLY PLOWED 
  AGRICULTURAL FIELDS WILL PROVIDE SOIL THAT BECOMES BLOWING 
  DUST WHEN CARRIED AWAY BY THE WIND. THIS CAN MEAN SUDDEN 
  CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO. DRIVERS 
  SHOULD PAY ATTENTION TO THE ROAD AHEAD AND DRIVE AT SLOWER 
  SPEEDS TO MITIGATE THE HAZARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
6 follow-up statements
083 
WWUS75 KPIH 290408
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1008 PM MDT SUN APR 28 2013

.A COLD FRONT PASSING THROUGH IDAHO ON MONDAY WILL BRING VERY
WINDY CONDITIONS AGAIN. WIND OF 30 TO 35 MPH WITH STRONGER GUSTS
ARE LIKELY IN THE EASTERN MAGIC VALLEY AND SNAKE RIVER PLAIN.

IDZ017-020-021-291215-
/O.CON.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
1008 PM MDT SUN APR 28 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. 

* TIMING...WINDS WILL PICK UP AGAIN BY MONDAY AFTERNOON. THE
  WINDS WILL AGAIN DIMINISH LATER MONDAY EVENING.

* WINDS...MONDAY AFTERNOON AND EARLY EVENING...WEST TO SOUTHWEST
  WINDS 30 TO 35 MPH WITH GUSTS NEAR 5O MPH.

* LOCATIONS INCLUDE...AMERICAN FALLS...POCATELLO...AND
  BLACKFOOT...IDAHO FALLS AND REXBURG.

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE WHEN IN A CROSSWIND SITUATION. THE ONLY 
  SOLUTION IS TO SLOW DOWN. DURING THE SPRING...RECENTLY PLOWED 
  AGRICULTURAL FIELDS WILL PROVIDE SOIL THAT BECOMES BLOWING 
  DUST WHEN CARRIED AWAY BY THE WIND. THIS CAN MEAN SUDDEN 
  CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO. DRIVERS 
  SHOULD PAY ATTENTION TO THE ROAD AHEAD AND DRIVE AT SLOWER 
  SPEEDS TO MITIGATE THE HAZARD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
061 
WWUS75 KPIH 290901
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
301 AM MDT MON APR 29 2013

IDZ019-022-023-032-292100-
/O.EXA.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/
UPPER SNAKE HIGHLANDS-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...DRIGGS...DUBOIS...ISLAND PARK...
ST. ANTHONY...LAVA HOT SPRINGS...ARCO...CHALLIS...MACKAY
301 AM MDT MON APR 29 2013

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING. 

* TIMING...NOON THROUGH 9 PM.

* WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 50
  MPH.

* LOCATIONS INCLUDE...DRIGGS...DUBOIS...CHALLIS...MACKAY...ST
  ANTHONY...ASHTON...ISLAND PARK AND DRIGGS.

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO
  CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS.
  WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS...BLOWING
  DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES
  IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-020-021-292100-
/O.CON.KPIH.WI.Y.0016.130429T1800Z-130430T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...BLACKFOOT
301 AM MDT MON APR 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING. 

* TIMING...NOON THROUGH 9 PM.

* WINDS...WEST TO SOUTHWEST 30 TO 40 MPH WITH GUSTS TO AROUND 50
  MPH.

* LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO...BLACKFOOT...IDAHO
  FALLS...REXBURG...RIGBY AND THE ARCO DESERT.

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO
  CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS.
  WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS...BLOWING
  DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN SUDDEN CHANGES
  IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO VERY QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
703 
WWUS75 KPIH 292009
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
209 PM MDT MON APR 29 2013

IDZ017-019>023-032-300300-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...IDAHO FALLS...
REXBURG...RIGBY...POCATELLO...BLACKFOOT...LAVA HOT SPRINGS...
ARCO...CHALLIS...MACKAY
209 PM MDT MON APR 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM.

* WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH WITH
  GUSTS TO AROUND 50 MPH CAN BE EXPECTED.

* LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO...
  BLACKFOOT... IDAHO FALLS...REXBURG...RIGBY AND THE ARCO 
  DESERT. 

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. 
  WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS...
  BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN 
  SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO 
  VERY QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
483 
WWUS75 KPIH 292125
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
325 PM MDT MON APR 29 2013

IDZ020-300100-
/O.UPG.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/
/O.NEW.KPIH.HW.W.0003.130429T2125Z-130430T0100Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
325 PM MDT MON APR 29 2013

...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...STRONG DAMAGING WINDS WILL CONTINUE THROUGH 7 PM.

* WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 35 TO 45 MPH WITH
  GUSTS TO AROUND 60 MPH CAN BE EXPECTED.

* LOCATIONS INCLUDE...CRATERS OF THE MOON NATIONAL
  MONUEMENT...IDAHO FALLS...REXBURG...AND THE ARCO DESERT.

* IMPACTS...STRONG DAMAGING CROSS WINDS ARE EXPECTED ON HIGHWAY 20
  BETWEEN IDAHO FALLS AND ARCO AND HIGHWAY 33 THROUGH MUD LAKE AND
  SAGE JUNCTION. WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED
  FIELDS... BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN
  MEAN SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO
  VERY QUICKLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

IDZ017-019-021>023-032-300300-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO...
BLACKFOOT...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...ARCO...
CHALLIS...MACKAY
325 PM MDT MON APR 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM.

* WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH 
  WITH GUSTS TO AROUND 50 MPH CAN BE EXPECTED. 

* LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO...
  BLACKFOOT...AND RIGBY.

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. 
  WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... 
  BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN 
  SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO 
  VERY QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
873 
WWUS75 KPIH 300058
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
658 PM MDT MON APR 29 2013

IDZ020-300300-
/O.CAN.KPIH.HW.W.0003.000000T0000Z-130430T0100Z/
/O.EXA.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/
UPPER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY
658 PM MDT MON APR 29 2013

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. THE
HIGH WIND WARNING HAS BEEN CANCELLED. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM.

* WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH WITH
  GUSTS TO AROUND 50 MPH CAN BE EXPECTED. WINDS WILL DECREASE TO
  15 TO 20 MPH BY 9 PM THIS EVENING.

* LOCATIONS INCLUDE...CRATERS OF THE MOON...IDAHO
  FALLS...REXBURG... AND THE ARCO DESERT. 

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. 
  WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... 
  BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN 
  SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO 
  VERY QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-019-021>023-032-300300-
/O.CON.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
LOWER SNAKE RIVER PLAIN-SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...POCATELLO...
BLACKFOOT...OAKLEY...LAVA HOT SPRINGS...SODA SPRINGS...ARCO...
CHALLIS...MACKAY
658 PM MDT MON APR 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

* TIMING...STRONG WINDS WILL CONTINUE THROUGH 9 PM.

* WINDS...WIDESPREAD WEST TO SOUTHWEST WINDS AT 30 TO 40 MPH WITH
  GUSTS TO AROUND 50 MPH CAN BE EXPECTED. WINDS WILL DECREASE TO
  15 TO 20 MPH BY 9 PM MDT. 

* LOCATIONS INCLUDE...BURLEY...SHOSHONE...POCATELLO... 
  BLACKFOOT...AND RIGBY. 

* IMPACTS...WINDS OF THIS STRENGTH CAN MAKE IT DIFFICULT TO 
  CONTROL YOUR VEHICLE ESPECIALLY WHEN EXPERIENCING CROSSWINDS. 
  WITH FAIRLY DRY CONDITIONS AND RECENTLY PLOWED FIELDS... 
  BLOWING DUST CAN BE EXPECTED IN MANY AREAS. THIS CAN MEAN 
  SUDDEN CHANGES IN VISIBILITY...FROM UNLIMITED TO NEAR ZERO 
  VERY QUICKLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
232 
WWUS75 KPIH 300300
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
900 PM MDT MON APR 29 2013


IDZ017-019>023-032-300400-
/O.CAN.KPIH.WI.Y.0016.000000T0000Z-130430T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-LOST RIVER/PAHSIMEROI-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
DRIGGS...DUBOIS...ISLAND PARK...ST. ANTHONY...IDAHO FALLS...
REXBURG...RIGBY...POCATELLO...BLACKFOOT...OAKLEY... LAVA HOT
SPRINGS...SODA SPRINGS...ARCO...CHALLIS...MACKAY
900 PM MDT MON APR 29 2013

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY. 

WINDS GUSTED AS HIGH AS 72 MPH EARLIER THIS AFTERNOON AT CRATERS
OF THE MOON NATIONAL MONUMENT...BUT HAVE NOW DECREASED TO 15 TO
25 MPH WITH GUSTS TO 35 MPH. WINDS WILL CONTINUE TO DECREASE
THROUGH MIDNIGHT TONIGHT. THEREFORE THE WIND ADVISORY WAS ALLOWED
TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 28, 1:26 PM MDT, 10 minutes earlier.

Area forecast discussion, Apr 28, 1:26 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
126 PM MDT SUN APR 28 2013

.SHORT TERM...THE FIRST OF THREE UPPER WAVES IS MOVING THU ID THIS
AFTN. THIS WAVE IS RESPONSIBLE FOR THE STRONG WIND AND THE SHOWERS
OVER THE NE HIGHLANDS. WINDS AND PRECIP WILL DIMINISH THIS
EVENING. THE SECOND...AND STRONGEST WAVE MOVES THRU ON MONDAY.
THIS WAVE WILL SPREAD SHOWERS ACROSS THE CENTRAL MTNS AND EASTERN
HIGHLANDS ON MONDAY. STRONG WINDS WILL DEVELOP BY MON AFTN...
ESPECIALLY IN THE SNAKE RIVER PLAIN. THIS WILL REQUIRE ANOTHER
WIND ADVISORY FOR THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY
FOR THE AFTN AND EARLY EVE HOURS. WINDS ARE EXPECTED TO GUST AS
HIGH A 50 MPH OVER THE SNAKE PLAIN. THIS SYSTEM WILL ALSO BRING IN
MUCH COOLER AIR FOR TUE AND WED...WITH ALL AREAS FALLING WELL
BELOW FREEZING WED MORNING. AFTN TEMPS TUE AND WED WILL STRUGGLE
TO MAKE IT INTO THE 50S AT LOWER ELEVATIONS. THE GFS IS STILL
SUGGESTING LIGHT PRECIP OVER THE NORTHERN FCST AREA ON TUE AS THE
THIRD UPPER WAVE MOVES THRU THE NORTHERN ROCKIES. THE NAM REMAINS
DRY. WILL CONTINUE TO GO WITH THE GFS SOLUTION. HEDGES

.LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY.
UPPER RIDGE BUILDS TO WEST AND STAY IN SOMEWHAT NORTHERLY FLOW ALOFT
THROUGH THE PERIOD.  MODELS DO SHOW A WEAK WAVE DROPPING SOUTH
SATURDAY WITH THE GFS FURTHER WEST AND A BIT WETTER IN THE FRIDAY
NIGHT THROUGH SATURDAY TIME FRAME.  EUROPEAN DRIER SOLUTION WITH THE
MORE EASTERN TRACK.   FOR NOW HAVE ONLY ISOLATED MOUNTAIN POPS WITH
THIS WAVE LATE FRIDAY NIGHT INTO SATURDAY.   HAVE THE REST OF THE
LONG TERM DRY WITH NEAR NORMAL OR SLIGHTLY ABOVE NORMAL
TEMPERATURES.
GK

&&

.AVIATION...MAIN ISSUE THROUGH MONDAY WILL BE WINDY CONDITIONS AT
SNAKE PLAIN SITES BYI...PIH AND IDA.  EXPECT 15 TO 25 KNOT SUSTAINED
WINDS THE REMAINDER OF THIS AFTERNOON WITH GUSTS AT 25 TO 35 KNOTS.
SHOULD BE EVEN HIGHER WINDS ON MONDAY WITH 25 TO 35 KNOT SUSTAINED
WINDS EXPECTED WITH GUSTS OVER 40 KNOTS.  EXPECT MAINLY MID AND HIGH
LEVEL CLOUDS THROUGH THE PERIOD.
GK

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ017-021.

WIND ADVISORY FROM NOON TO 9 PM MDT MONDAY IDZ017-020-021.

&&
Hazardous weather outlook, Apr 28, 5:42 AM MDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
542 AM MDT SUN APR 28 2013

IDZ017>025-031-032-291230-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
542 AM MDT SUN APR 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT FOR PORTIONS OF EASTERN IDAHO FROM THIS
AFTERNOON UNTIL EARLY EVENING. SEE THE LATEST URGENT WEATHER
MESSAGE FOR DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

EVEN STRONGER WIND WILL DEVELOP MONDAY AFTERNOON AND CONTINUE INTO
MONDAY NIGHT. LIGHT SNOW CAN BE EXPECTED TO DEVELOP DURING THE
NIGHT HOURS AT ELEVATIONS ABOVE 7000 FEET...BUT SHOULD MELT THE
NEXT DAY. CONDITIONS WILL STAY WINDY ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

MESSICK

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 3:44 AM MDTWind AdvisoryPIH17 hr

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.